MAUDE Adverse Event Report: ARTHREX, INC. SLIDER W/HK FOR AR-8943-15 DEPTH DEV; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SLIDER W/HK FOR AR-8943-15 DEPTH DEV; MANUAL INSTR, GENERAL SURGICAL
Model Number SLIDER W/HK FOR AR-8943-15 DEPTH DEV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/09/2024 it was reported by a facility representative via (b)(4) that an ar-8943-15-1 depth device slider tip is broken.Case/patient involvement not indicated.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion or prying/leveraging the device during insertion.

Brand Name
SLIDER W/HK FOR AR-8943-15 DEPTH DEV
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19475283
Report Number1220246-2024-05023
Device Sequence Number17148748
Product Code MDM
UDI-Device Identifier00888867132290
UDI-Public00888867132290
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLIDER W/HK FOR AR-8943-15 DEPTH DEV
Device Catalogue NumberAR-8943-15-1
Device Lot Number012133
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown